# SDR SWIA202055493

- Difficulty date: December 28, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP STRIP AT FS 589.00, BETWEEN LBL 9.0 AND LBL 27.00 IS CORRODED AROUND NUTPLATES AND THE NUTPLATE ATTACHING RIVETS AND SCORED ACROSS THE CENTER FROM LBL 9.00 TO LBL 27.00.  C-CHECK RO 1/16/2021.  COMPLIED WITH REMOVAL AND REPLACEMENT OF CROSSBEAM CAP STRIP AT FS 589.00, BETWEEN LBL 9.0 AND LBL 27.00 FOR CORROSION AROUND NUTPLATES AND THE NUTPLATE ATTACHING RIVETS AND SCORED ACROSS THE CENTER FROM LBL 9.00 TO LBL 27.00 REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
